# SDR UIEA2019031103514

- Difficulty date: March 8, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,960 hours, 18,368 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 32021303
- Part serial: 1209
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AIR INOP( TRANSFER TO MDDR 108395 IAW DDG 49-11-01-01 CAT C DUE DATE 18-MAR-19  LP 1068880: R&R FLOW SENSING MODULE P/N 3885081-1, S/N 6524 PER AMM 49-53-08. OPS CHECK GOOD, DUCT PRESSURE RESENT TO EXPECTED LIMITS. APU STILL GOES INTO AUTO SHUT DOWN. DMI REMAINS OPEN.  LP 1068881: R&R SURGE CONTROL VLV P/N 979806-11, S/N OFF: 3290, PER AMM 49-53-01, DMI CONTINUES DUE TO APU AUTO SHUT DOWN.  LP 1068884: PER MCC VISUALY INSPECTED APU STARTER, STARTER BRUSH, MAG CHIP DETECTORS, ECU FOR MOISTURE, OIL LEVEL ALL CHK OK. BITE TEST ON ECU, MINI FLAG 15 (P SENSOR). LRU TEST ON LAST LEG (P SENSOR). ERASED MEMORY SELF TEST AGAIN P SENSOR AGAIN. MCC NOTIFIED DMI REMAINS OPEN. PER FIM 49-11- FT 987   LP 1068891-M6 REMOVED AND REPLACED APU CHECK VALVE IAW AMM 36-11-11, OPS CHECK GOOD.  NO FAULTS FOR REVERSE FLOW ON ECU. THIS CLEARS MDDR 108345. )
